# SDR SWAA2012092708070

- Difficulty date: September 25, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 50,923 hours, 40,882 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623121
- Part serial: WN0263
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW ARCED AT CRUISE.  REMOVED AND REPLACED L2 WINDOW PER MM.
